Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Elevated WBC, decreased neutrophils. Dizziness, yeast skin infection. Used Prednizone, no effect. Any ideas ?

Hi - I have had elevated wbc for over 3 weeks (19.5) decreased neutrophils, I have unexplained dizziness almost daily. I have a yeast skin infection (confirmed with biopsy). I have neg test on urnalysis,cxr,liver enzymes. Orginally we thought I was having an allergic reaction as I had uncontrol itching in my arms only. I was treated with Prednizone but this had no effect. These symtoms just dont seem to add up to anything I, my fam doc or the determologist can think of. Any ideas?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
,   ,  
Hematologist 's  Response
You need to do the complete hemogram with peripheral smear. Do check with your doctor if you have any enlarged lymph glands, liver or spleen. Depending on these results your hematologist would proceed to other relavant tests. Take care
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor